# SDR 2006UALA01615

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE UPPER SKIN CRACKED AT STR 10R AT SKIN LAP BS 708 TO BS 710.  REMOVED DAMAGE.  FABRICATED AND INSTALLED A DOUBLER AND FILLER REPAIR.
